# SDR MASA200602232

- Difficulty date: September 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,168 hours, 5,185 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 722
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Part time: 5,995 hours, 4,340 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2617 CLT.  PITCH FEEL FAULT.  MX REMOVED AND REPLACED SSCU.
